Weak types of compactness

G. N. Miliaras

Abstract


In this paper, we examine two new topological properties which are weaker than [k,k]-compact.

Full Text: PDF

How to Cite this Article:

G. N. Miliaras, Weak types of compactness, J. Math. Comput. Sci., 2 (2012), 1328-1334

Copyright © 2012 G. N. Miliaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS